grade neutropenia has been commonly observed in patients receiving
ixekizumab. However, neutropenia ≥ grade 3 (<1,000 cells/mm3)
has been observed infrequently in patients receiving ixekizumab.1
not require discontinuation of ixekizumab, and
not associated with an increased frequency of infections.1
from the Label
was an uncommonly (≥ 1/1,000 to < 1/100) reported
adverse reaction in the ixekizumab clinical trials.2
plaque psoriasis studies, 9 % of patients receiving ixekizumab
developed neutropenia. In most cases, the blood neutrophil count was
≥ 1,000 cells/mm3.
Such levels of neutropenia may persist, fluctuate or be transient.
0.1 % of patients receiving ixekizumab developed a neutrophil count <
In general, neutropenia did not require discontinuation of
frequency of neutropenia in psoriatic arthritis clinical studies is
similar to that observed in the plaque psoriasis studies.2
Trial Laboratory Assessment Results
integrated safety analysis was conducted from all ixekizumab PsO
exposures (N=6091; PY=17,499.3 PYs) across 14 plaque PsO clinical
trials with data up to March 21, 2019.3
The MedDRA-preferred term "neutropenia" was reported in 54
(0.9%) patients (IR=0.3 per 100 PYs of exposure).1
integrated safety analysis was conducted from all ixekizumab PsA
exposures (N=1401; PY=2228.6 PYs) across 4 PsA clinical trials with
data up to March 21, 2019.3
The MedDRA-preferred term "neutropenia" was reported in 29
(2.1%) patients (IR=1.3 per 100 PYs of exposure).1
Data on file, Eli Lilly and Company and/or one of its subsidiaries.
Taltz [summary of product characteristics]. Eli Lilly Nederland
B.V., The Netherlands.
Genovese MC, Kameda H, Rahman P, et al. Safety profile of ixekizumab
in patients with moderate-to-severe plaque psoriasis and psoriatic
arthritis: integrated analysis of 18 clinical trials. Poster
presented at: American College of Rheumatology/ARP; November 8-13,
2019; Atlanta, GA.
= psoriatic arthritis
medicinal product is subject to additional monitoring. This will
allow quick identification of new safety information. Healthcare
professionals are asked to report any suspected adverse reactions.